# SDR SWAA2016042051130

- Difficulty date: April 11, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLE CRACKED INTERNAL CAVITY ON TE RSS 546.  R & R ANGLE IAW SRM & DWG.
